# SDR SWAA2022022214727

- Difficulty date: September 6, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER CABIN. FLOOR PANEL 231XF HAS MISSING FIBERS ON UPPER FACE SHEET IN MULTIPLE LOCATIONS. / FABRICATED NEW FLOORBOARD USING EXISTING BOARD 231XF AS TEMPLATE IAW SRM 53-00-50-2R-0 PAR 1 A NOTE AND 4A REV 65; BOEING DRAWING NUMBER 144A5810 ID: 126+0009 REV:- FLOORBOARD (WN5366); INSERTS 80(A83334); EPIBOARD 420 (A95390)
